# SDR HNAA2023031100081

- Difficulty date: March 2, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 40,985 hours, 37,965 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANENT REPAIR OF RUDDER PROTRACTOR MISSING NUTPLATE.  REAIRED IAW PIEDMONT EO 1-05-23-0053
